Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is vancomycin a strong antibiotic

Premium Questions

Dr.  Luchuo Engelbert Bain MD

prescribed vancomycin . He has read the web and is very upset that he may get recurrences and it will ruin ... that vancomycin can cause hearing damage or even loss. I would like him to see a specialist so... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Noble Zachariah MD

antibiotic therapy.. She finished the course of vancomycin four days ago, but is still taking ...My wife was prescribed vancomycin for 14 days, 250 mg 4x daily. for a c.diff. infection and SIBO ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Sumit Bhatti MD

My wife is on iv antibiotics vancomycin and ciprofloxacin for 2 serious infections. Cultures reportedly show these are best among several for these infections. Clearly she needs the antibiotics.... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr.  Michelle Gibson James MD

My son was just diagnosed with c diff. On top of that he already has UC. The Dr recommends that he take Vancomycin . Isn't that more harmful since it is an antibiotic. ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Monika Dede MD

Is c-diff impossible to get rid of?? Husband on antibiotics intravenously now for 7 weeks for infection. At the beginning of this week started having cramps and diarrhea . Was given vancomycin to take 4 ... View answer

Answered by : Dr. Monika Dede ( Infectious Diseases Specialist)

Public Forum Discussions

Dr. Alexander Underwood MD

I ve been through one round of antibiotics for an oral antibiotic-induced C Difficil Colitis. It had a clear prohibition for alcohol, such as wine. The new antibiotic, Vancomycin Hydrochoride,... View answer

Answered by : Dr. Alexander Underwood ( General & Family Physician)
Dr. Sushama Suram MD

I have been applying vancomycin drops at one drop per hour, every hour, to my left eye ..., there is a strong burning sensation, my eye is still red, there s some white mucus -- an itchy burning feeling ... View answer

Answered by : Dr. Sushama Suram ( Ophthalmologist)
Dr. Bhagyesh V. Patel MD

My wife has been taking extensive antibiotics within the last year in order to treat two serious blood infections. One month ago she developed c-dif and has been taking oral vancomycin and is due ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Shinas Hussain MD

they amputated the little toe on my right foot. I was on three different IV antibiotics in the hospital. Prior to the amputation, I was on levofloxicin for for weeks. After surgery, I was administering... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Kathy Robinson MD

78 years old diagnosed with UTI (e-coli) for first time in life , was on antibiotics Rocephin for 4 days, fever continue to come back, today changed the antibiotics to vancomycin. are we on the right ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Mobile Questions and Answers

Dr. Diptanshu Das MD

C difficile diarrhea means antibiotic associated diarrhea. It is likely to be the continuation of the same thing. Consult your treating physican

Dr. Hari Charan Perigela MD

Hi Some amount of serous fluid can come through any incision after surgery. Discharge of pus indicates infection. You should go for culture and sensitivity of the pus.The exact organism and appropriate antibiotic...

Dr.  Albana Sejdini MD

Yes, due to antibiotic use. Try to: - drink plenty of water - take probiotics - eat more fiber rich foods: fruits, vegetables, whole grains, etc. - can use senna tea/pills as laxative for up to 1 week on daily...